Can you imagine any other product with side effects of excessive bleeding and affecting 42% of menstruating women allowed on the market?
They are poisoning the women!
And the men have lowered sperm counts.
Yet, Dr. Fauci, the CDC, and Big Pharma are still pushing these poison shots.
The latest study on the COVID vaccines found that nearly half of women’s menstruation cycles were affected.
COVID-19 vaccines were found to affect about 42 per cent of women’s menstrual cycles in a new study run by Washington University.
The study, which sought to shed light on reports of unusual menstrual bleeding after receiving SARS-CoV-2 vaccination, surveyed more than 39,129 adults online after they were double-vaccinated against the virus.
It found that 42 per cent of people with regular menstrual cycles bled more heavily during their period after having the vaccinations than they had previously.
It further found that some people who do not usually menstruate, such as those on long-acting reversible contraceptives or gender-affirming hormones and those who have experienced menopause, reported breakthrough bleeding.
As we reported earlier today — In April 2021, The Gateway Pundit first reported on the tens of thousands of women who complained about irregular menstruation after taking the COVID vaccines.
Researchers are investigating the link between COVID and menstruation after THOUSANDS of women reported changes to their cycle after getting the coronavirus vaccine.
NBC Chicago reported:
Thousands of women have reported changes to their monthly cycle after getting the COVID vaccine.
Anne Thompson received her first dose of the Pfizer vaccine April 12, on what should have been the last day of her period.
“I continued to have spotting the entire time. And now two weeks post getting the vaccine, I think it was three days ago, I started my period again,” Thompson said.
Her next period came a week a half early, prompting Thompson to wonder if the vaccine had somehow impacted her menstrual cycle.
It’s a question researcher Katherine Lee asked after her own experience.
”I had spotting when I normally don’t have any sort of menstrual symptoms, because I have the Mirena IUD,” said Lee, a postdoctoral research scholar in the Division of Public Health Sciences at the Washington University School of Medicine in St. Louis.
Lee reached out to Kate Clancy, an associate professor of Anthropology at the University of Illinois, who then tweeted about it.
“That tweet was sent February 24th, and I’m still getting, like, every minute an additional 20 notifications, that have some kind of engagement with that thread two months later,” Clancy said.
The overwhelming response prompted the researchers to create a survey, which they posted on social media. In all, 59,000 people have started the survey, describing varying experiences.
“People are reporting some differences in the timing of their cycle,” Lee said. “Some people report much lighter periods and other people report a much heavier period.”
Clancy said researchers have also heard about bleeding and spotting for postmenopausal women.
One woman emailed NBC 5’s Lauren Petty and said she has been menopausal for nine years. She got her first Pfizer dose in March, started bleeding that night, and it continued for 10 days.
“I honestly haven’t had many of my patients complain about any irregularities in their menstruation,” said Dr. Elizabeth Yepez, a gynecologist at Rush University Medical Center.
It has now been a year and the scientific community is now reporting on this vaccine side effect.
Here’s another related report on the vaccines’
What else are they not telling you?